# SDR SIMA200513605

- Difficulty date: May 13, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1484 - CREW REPORTED THE EMERGENCY LIGHT AT ROW 3 BC TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT INVERTER IAW EMB EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
